# SDR UPS08M54203

- Difficulty date: December 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AJC7013
- Condition: Cracked
- Location: Upper Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A A .5 INCH CRACK RT UPPER TORQUE BOX WEB.  REPAIRED PER EO MD11-5310-31565-A AND SRM 53-40-00 FIG 24.
